# SDR CALA2023052901685

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 73,155 hours, 29,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320090
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REV B (AD 2020-18-06) HFEC ROTO INSPECTION OF L/H FRAME FOOT 43 FASTENER HOLE FOUND HOLE CRACKED AT 3 AND 9 OCLOCK POSITIONS IN FRAME. CRACK, EXTREAMLY LARGE, APPEARS VISUALLY AS WELL. REPAIR BEFOR NEXT FLIGHT (EA 5330-06692 001) GENERATED AT HAECO LCQ PER NR 9296282 (42282) BY V909079 REMOVED AND REPLACED LH FRAME FOOT 43 AS DIRECTED BY EA 5330-066 92 003 AND IAW AIRBUS DWG R533-70232. PERFORMED BY V061737.
